# SDR AALA20180723013

- Difficulty date: July 23, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 53,954 hours, 21,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND TRANSITION PANEL AFT CARGO, FROM STATION 747 TO STATION 847, LBL 27. REPLACED LEFT HAND TRANSITION PANEL PER SRM 53-00-53-2R-5, SRM 53-00-53-2R-6, AND DRAWING 146A7502.
